Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Delayed period, cramps, bloating, burping. Had taken morning after pill few months ago. Cause?

Hello, I just recently traveled a 15 hour flight to college. I was expecting my period and now its 2 days late. My last periods (i counted 4 back) were regular and I had taken a morning after pill in 2/3 months ago. My period is late yet i feel light cramps and my stomach is quite bloated. I ve been drinking tea a lot and have ended up burping a lot too. Is my period also suffering from jet-lag causing it to be late?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016


First, you need to undergo one home pregnancy test if you involved in sex in the last month. Period late up to 7 days is considered as normal thing.

Other reasons are stress, hormonal imbalance, improper diet, over weight etc. Jet-lag also can cause late period as you travel for 15 hrs.

You would take health diet and drink more water. Avoid mental stress and take adequate rest. If you don't get your period within 2 to 3 days, you must consult with doctor for next management.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor